Cyclosporine A, a drug that inhibits the immune response, has been widely used for over 30 years in immunosuppressive therapy protocols for patient‑recipients of the transplanted organs. One of the commonly reported side effects of Cyclosporine A is gingival overgrowth, with varying degrees of severity, which may interfere with the aesthetics and normal functions of the oral cavity. Combination with other drugs that can recognize the gum tissue as a secondary target organ increases the risk of drug‑induced gingival overgrowth. In cases where a lower dose of Cyclosporine A or conversion to another immunosuppressive agent (a drug not assigned to such a side effect) are not possible, the management of severe gingival overgrowth focuses on surgical excision of the excessively proliferated gingival tissue. We report the case of a young adult with moderate drug‑induced gingival overgrowth, the beneficiary of a functional transplanted kidney about 9 years ago, treated with two immunosuppressives, who has undergone gingivectomy with electrocautery, as a necessary intervention to improve the oral hygiene and to avoid worsening of malfunctions in the oral cavity.